# SDR 99ZZZX2733

- Difficulty date: April 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N494SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8035
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Fitting
- Part number: 05142158
- Condition: Bent
- Location: Pilot Seat Back
- Part time: 51 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT'S SEAT BACK IN FULL UPRIGHT POSITION WAS RECLINED 3 INCHES FROM FULL UPRIGHT.  THE PILOT'S SEAT BACK SUPPORT FITTING WAS BENT.  THIS IS THE SECOND DEFECTIVE SEAT BACK FITTING REPLACED ON THE PILOT'S SEAT BACK.  THE FIRST ONE WAS REPLACED AT 23.6 HOURS TOTAL TIME. TIS IS THE 4TH FAILURE OF THIS PART ON OUR NEW CESSNA FLEET.
